Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 63, NWS Bismarck, ND

July 14, 20174 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 14, 2017, 5:15 PM CDT for 4 counties in North Dakota. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2017, 5:15 PM CDT (22:15 UTC)
Expired
Jul 14, 2017, 6:15 PM CDT
In force
60 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McLean County, ND, Mercer County, ND, Oliver County, ND, Sheridan County, ND

The radar

The Bismarck radar (KBIS), 73 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:58 PM CDTTSTM WND GST 653 Ene Sanger, NDALSO RECEIVING DIME SIZE HAIL. WIND AND HAIL ONGOING AT TIME THIS REPORT SENT.
Jul 14, 5:58 PM CDTTSTM WND GST 653 Ene Sanger, NDALSO RECEIVING DIME SIZE HAIL. WIND AND HAIL ONGOING AT TIME THIS REPORT SENT. CORRECTED FOR DURATION OF REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2017-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2017-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS53 KBIS 142215
SVRBIS
NDC055-057-065-083-142315-
/O.NEW.KBIS.SV.W.0063.170714T2215Z-170714T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
515 PM CDT FRI JUL 14 2017

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southern Sheridan County in south central North Dakota...
  Eastern McLean County in south central North Dakota...
  Northern Oliver County in south central North Dakota...
  Northeastern Mercer County in south central North Dakota...

* Until 615 PM CDT

* At 515 PM CDT, severe thunderstorms were located along a line
  extending from 11 miles north of Turtle Lake to 5 miles northeast
  of Stanton to near Beulah, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Washburn around 535 PM CDT. 
  Cross Ranch State Park around 540 PM CDT. 
  Mcclusky around 550 PM CDT. 

Other locations impacted by these severe thunderstorms include Hoffer
Lake, Denhoff, Falkirk, Sanger, Hensler, Dakota Waters Recreation
Area and Fort Clark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4757 10004 4733 10060 4733 10075 4726 10075
      4717 10095 4717 10173 4735 10192 4754 10179
      4782 10115
TIME...MOT...LOC 2215Z 291DEG 37KT 4768 10088 4737 10129 4729 10172 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
2 follow-up statements
490 
WWUS53 KBIS 142233
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
533 PM CDT FRI JUL 14 2017

NDC055-057-065-083-142315-
/O.CON.KBIS.SV.W.0063.000000T0000Z-170714T2315Z/
Sheridan ND-McLean ND-Oliver ND-Mercer ND-
533 PM CDT FRI JUL 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN SHERIDAN...EASTERN MCLEAN...NORTHERN OLIVER AND
NORTHEASTERN MERCER COUNTIES...

At 533 PM CDT, severe thunderstorms were located along a line
extending from 9 miles north of Mercer to Washburn to 7 miles
southwest of Stanton, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Cross Ranch State Park around 540 PM CDT. 
  Mcclusky around 555 PM CDT. 

Other locations impacted by these severe thunderstorms include
Sanger, Hoffer Lake, Hensler, Fort Clark, Denhoff and Falkirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4757 10004 4733 10060 4733 10075 4726 10075
      4717 10095 4717 10173 4724 10165 4745 10146
      4782 10115
TIME...MOT...LOC 2233Z 290DEG 37KT 4763 10068 4731 10104 4723 10147 

HAIL...1.00IN
WIND...60MPH
 
$$

CJS
103 
WWUS53 KBIS 142249
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
549 PM CDT FRI JUL 14 2017

NDC057-142258-
/O.CAN.KBIS.SV.W.0063.000000T0000Z-170714T2315Z/
Mercer ND-
549 PM CDT FRI JUL 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERCER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of Mercer 
County.

LAT...LON 4721 10128 4724 10126 4735 10122 4766 10069
      4757 10004 4733 10060 4733 10075 4726 10075
      4717 10095 4717 10135
TIME...MOT...LOC 2248Z 293DEG 29KT 4755 10065 4727 10091 4718 10127 

$$

NDC055-065-083-142315-
/O.CON.KBIS.SV.W.0063.000000T0000Z-170714T2315Z/
Sheridan ND-McLean ND-Oliver ND-
549 PM CDT FRI JUL 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN SHERIDAN...SOUTHEASTERN MCLEAN AND NORTHEASTERN OLIVER
COUNTIES...

At 548 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Mercer to 5 miles northeast of
Cross Ranch State Park to 4 miles north of Center, moving southeast
at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Mercer around 555 PM CDT. 
  Mcclusky around 610 PM CDT. 

Other locations impacted by these severe thunderstorms include
Sanger, Hoffer Lake, Hensler, Fort Clark, Denhoff and Falkirk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4721 10128 4724 10126 4735 10122 4766 10069
      4757 10004 4733 10060 4733 10075 4726 10075
      4717 10095 4717 10135
TIME...MOT...LOC 2248Z 293DEG 29KT 4755 10065 4727 10091 4718 10127 

HAIL...<.75IN
WIND...60MPH
 
$$

CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:43 PM CDT, 32 minutes earlier.

Area forecast discussion, Jul 14, 4:43 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
443 PM CDT Fri Jul 14 2017

.UPDATE...
Issued at 436 PM CDT Fri Jul 14 2017

Quick update for convective trends through 2130 UTC. Overall,
convection has been more numerous, and perhaps a bit more intense,
than the CAM suites through the 20 UTC RAP/HRRR. Damaging winds
remain the primary threat given the very warm and deeply mixed
lower troposphere with significant inverted-v soundings and down-
draft CAPE around 1500-2000 j/kg. The secondary threat is large
hail to golf ball size, followed by the potential for dry
lightning in the early stages of convective growth.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 211 PM CDT Fri Jul 14 2017

A broad upper level ridge is in place over much of Montana, with
western and central North Dakota situated on the eastern
periphery. With surface high pressure centered over southern
Minnesota, southerly return flow will facilitate increasing
temperatures and dewpoints. Because of these factors, a heat
advisory is in effect through the early evening hours. Near record
high temperatures will be possible over parts of western and
central North Dakota.

Regarding thunderstorm chances, a cold front that is currently
located over eastern Montana will push into western and central
North Dakota later this afternoon and evening. While the
strongest forcing will remain north of the international border,
water vapor satellite imagery does show a weakness riding along
the ridge that should provide enough lift for isolated to
scattered thunderstorms along the cold front as we erode afternoon
capping. Decent instability will be in place with steep mid-level
lapse rates, but shear will be modest at best. Given inverted V
forecast soundings, strong winds look to be the greatest threat
with any of the stronger cells. A marginal severe hail threat may
also exist, but a hot boundary layer may limit hail size. SPC has
placed most of western and central North Dakota in a marginal risk
of severe weather, which seems reasonable based on the pattern
and the latest high resolution guidance.

Saturday will be dry and slightly cooler after the passage of the
cold front.

.LONG TERM...(Saturday night through Friday)
Issued at 211 PM CDT Fri Jul 14 2017

Hot temperatures will quickly return on Sunday as the ridge
amplifies and moves east. The ridge axis will move from central
North Dakota into the eastern part of the state by late Sunday
afternoon, placing our forecast area in southwest flow aloft.
Highs near the century mark will once again be possible. Given the
hot temperatures, minimum relative humidities below 20 percent,
and gusty winds ranging from 20 to 30 mph, critical fire weather
conditions will be possible on Sunday across parts of western and
south central North Dakota. Because of these factors, a fire
weather watch has been issued, mainly along and west of the
Missouri River.

A cold front will approach from the west on Sunday evening,
bringing another chance for scattered showers and thunderstorms.
At this time, the most favored area for strong to severe storms
will be across the northwest and north central. SPC has much of
the area outlined in a marginal risk for severe weather with their
latest day 3 convective outlook.

Monday will see cooler temperatures behind the cold front, and it
appears as if the cooler weather may stick around through much of
the week with highs generally in the 70s and 80s in the Tuesday
through Thursday time frame. Fast moving waves through quasi-zonal
flow will bring periodic chances of at least isolated showers and
thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 436 PM CDT Fri Jul 14 2017

Scattered strong to severe thunderstorms will continue across
southwest and central North Dakota late this afternoon and
evening. Large hail and damaging winds are possible.

&&

.FIRE WEATHER...
Issued at 211 PM CDT Fri Jul 14 2017

A cold front will push across western North Dakota late Sunday
afternoon into the early evening. Winds are expected to shift from
south and southwest, to northwesterly as the front sweeps
through. The combination of the cold frontal passage, southerly
sustained to 20 mph, temperatures around 100 degrees, minimum
relative humidities as low as 17 percent, and very dry fuels,
could produce critical fire weather conditions along and west of
the Missouri River. Thus a Fire Weather Watch has been issued.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Sunday afternoon through Sunday evening
for NDZ017>020-031>034-040>045.

Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for
NDZ009>011-017>021-031>035-040>045.

&&

UPDATE...PA
SHORT TERM...ZH
LONG TERM...ZH
AVIATION...PA
FIRE WEATHER...KS
Hazardous weather outlook, Jul 14, 4:33 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
433 PM CDT Fri Jul 14 2017

NDZ003>005-011>013-018>023-025-032>037-040>048-050-051-152145-
Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Dunn-Mercer-Oliver-
McLean-Sheridan-Wells-Foster-Billings-Stark-Morton-Burleigh-
Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-
Logan-La Moure-McIntosh-Dickey-
433 PM CDT Fri Jul 14 2017 /333 PM MDT Fri Jul 14 2017/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, southeast North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Dangerous heat indexes are forecast for portions of western and
central North Dakota through early evening. High temperatures
ranging between 99F and 103F combined with increasing humidity has
resulted in a heat advisory over most of western North Dakota.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Near critical fire weather conditions are possible Sunday across
southwest North Dakota. Highs in the upper 90s to around 100,
minimum relative humidities below 20 percent, and sustained
southerly winds near 20 mph could result in critical fire weather
conditions.

Widely scattered thunderstorms are forecast for Sunday through
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001-002-009-010-017-031-152145-
Divide-Burke-Williams-Mountrail-McKenzie-Golden Valley-
433 PM CDT Fri Jul 14 2017 /333 PM MDT Fri Jul 14 2017/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Tonight

Scattered thunderstorms, possibly severe, are expected across
southwest and central North Dakota late this afternoon and
evening. Damaging winds to 65 mph, quarter size hail and frequent
lightning are possible.

Dangerous heat indexes are forecast for portions of western and
central North Dakota through early evening. High temperatures
ranging between 99F and 103F combined with increasing humidity has
resulted in a heat advisory over most of western North Dakota.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Near critical fire weather conditions are possible Sunday across
southwest North Dakota. Highs in the upper 90s to around 100,
minimum relative humidities below 20 percent, and sustained
southerly winds near 20 mph could result in critical fire weather
conditions.

Widely scattered thunderstorms are forecast for Sunday through
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service in Bismarck at 701-223-4582.

PA

In the hours before

Special weather statement, Jul 14, 3:32 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Bismarck ND
332 PM CDT FRI JUL 14 2017

NDZ005-013-142100-
Rolette ND-Pierce ND-
332 PM CDT FRI JUL 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PIERCE AND SOUTHERN
ROLETTE COUNTIES UNTIL 400 PM CDT...

At 332 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Wolford, or 10 miles north of Rugby, moving east at 45
mph.

Nickel size hail and wind gusts to 55 mph will be possible with this
storm.

Locations impacted include...
Wolford and Nanson.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4858 9949 4837 9949 4837 9984 4835 9985
      4844 10019 4864 10010
TIME...MOT...LOC 2032Z 287DEG 41KT 4852 9991

HARGROVE
Special weather statement, Jul 14, 3:51 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Bismarck ND
351 PM CDT FRI JUL 14 2017

NDZ011-142115-
Ward ND-
351 PM CDT FRI JUL 14 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARD
COUNTY UNTIL 415 PM CDT...

At 351 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Foxholm to near Burlington to 11 miles
south of Des Lacs to 5 miles west of Rice Lake. Movement was east at
30 mph.

Half inch hail and wind gusts to 55 mph will be possible with these
storms.

Locations impacted include...
Minot, Burlington, Surrey, Sawyer, Des Lacs, Foxholm, Rice Lake and
Logan.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

LAT...LON 4831 10101 4802 10102 4802 10097 4785 10097
      4785 10133 4801 10177 4812 10169 4825 10167
      4839 10163
TIME...MOT...LOC 2051Z 288DEG 27KT 4834 10154 4824 10149 4810 10156
4801 10164

HARGROVE
Special weather statement, Jul 14, 3:59 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Bismarck ND
359 PM CDT FRI JUL 14 2017

NDZ019-021-142145-
Mercer ND-McLean ND-
359 PM CDT FRI JUL 14 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MCLEAN AND
NORTHWESTERN MERCER COUNTIES UNTIL 445 PM CDT...

At 359 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Indian Hills Recreation Area, or 23 miles northwest
of Beulah, moving east at 30 mph.

Wind gusts up to 50 mph are possible with this storm. Lightning,
brief heavy rain, and small hail is also expected.

Locations impacted include...
Hazen Bay Recreation Area, Indian Hills Recreation Area, Beulah Bay
Recreation Area, Dakota Waters Recreation Area and Emmet.

If you are on or near Lake Sakakawea, get out of the water and move
indoors or inside a vehicle. Remember, If you can hear thunder, you
are close enough to be struck by lightning. Do not be caught on the
water in a thunderstorm.

&&

LAT...LON 4766 10149 4739 10149 4743 10221 4761 10221
TIME...MOT...LOC 2057Z 270DEG 25KT 4753 10210

CJS
Special weather statement, Jul 14, 4:04 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Bismarck ND
404 PM CDT FRI JUL 14 2017

NDZ021-142145-
McLean ND-
404 PM CDT FRI JUL 14 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MCLEAN COUNTY
UNTIL 445 PM CDT...

At 403 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roseglen, or 19 miles west of Garrison, moving east at 30 mph.

Penny size hail and wind gusts to 50 mph will be possible with this
storm.

Locations impacted include...
Garrison, Max, Benedict, Roseglen, Emmet and White Shield.

Seek shelter indoors if you are in the path of this storm.

LAT...LON 4759 10106 4764 10193 4782 10193 4785 10126
      4785 10106
TIME...MOT...LOC 2103Z 269DEG 25KT 4773 10182

CJS
Local storm report, Jul 14, 4:36 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
436 PM CDT FRI JUL 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             4 S NORWICH             48.19N 100.99W
07/14/2017  E1.75 INCH       MCHENRY            ND   PUBLIC

            RELAYED THROUGH BROADCAST MEDIA.

&&
Special weather statement, Jul 14, 4:59 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Bismarck ND
359 PM MDT FRI JUL 14 2017

NDZ033-142230-
Stark ND-
359 PM MDT FRI JUL 14 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN STARK COUNTY UNTIL
430 PM MDT...

At 359 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gladstone, or 14 miles east of Dickinson, moving east at 30 mph.

Lightning and wind gusts up to 50 mph are expected with this storm.
Little in the way of rain may fall.

Locations impacted include...
Richardton, Gladstone and Taylor.

Seek shelter indoors if you are in the path of this storm.

LAT...LON 4671 10264 4689 10264 4692 10210 4667 10209
TIME...MOT...LOC 2157Z 269DEG 26KT 4680 10251

CJS

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:01 AM CDTHeat AdvisoryBISAdams, Billings, Bowman, Burleigh, Dunn, Golden Valley and 9 more16 hr
Jul 14, 2:51 PM CDTFire Weather WatchBISAdams, Billings, Bowman, Dunn, Golden Valley, Grant and 8 more22 hr
Jul 14, 3:32 PM CDTSpecial Weather StatementBISPierce28 min
Jul 14, 3:51 PM CDTSpecial Weather StatementBISWard24 min
Jul 14, 3:59 PM CDTSpecial Weather StatementBISMercer46 min
Jul 14, 4:04 PM CDTSpecial Weather StatementBISMcLean41 min
Jul 14, 4:14 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer61 min
Jul 14, 4:17 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward43 min
Jul 14, 4:59 PM CDTSpecial Weather StatementBISStark31 min
Jul 14, 5:04 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan, Ward43 min
Jul 14, 5:24 PM CDTSpecial Weather StatementBISAdams36 min
Jul 14, 6:00 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver60 min
Jul 14, 6:11 PM CDTSpecial Weather StatementBISGrant49 min
Jul 14, 6:46 PM CDTSpecial Weather StatementBISBurleigh, Morton44 min
Jul 14, 6:59 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton51 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.